Journal article icon

Journal article

Some unlikely intersections beyond André - Oort

Abstract:

According to the André-Oort conjecture, an algebraic curve in Y (1) n that is not equal to a special subvariety contains only finitely many points which correspond to ann-tuple of elliptic curves with complex multiplication. Pink's conjecture generalizes the André-Oort conjecture to the extent that if the curve is not contained in a special subvariety of positive codimension, then it is expected to meet the union of all special subvarieties of codimension two in only finitely many points. We ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1112/S0010437X11005604

Authors


Habegger, P More by this author
Journal:
Compositio Mathematica
Volume:
148
Issue:
1
Pages:
1-27
Publication date:
2012-01-05
DOI:
EISSN:
1570-5846
ISSN:
0010-437X
URN:
uuid:aca0838d-65ce-4ef4-97d8-b636e4d36e30
Source identifiers:
190394
Local pid:
pubs:190394

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP